# SDR ASOA20120813130

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 31,252 hours, 23,636 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT WALL SEAT TRACK SUPPORT AT FRAME 50 CORRODED.  MX BLENDED OUT THE CORROSION IAW SRM 51-10-03.  FOUND AREA TO BE WITHIN LIMITS IAW 53-23-10.  R & R ALL CORRODED FASTENERS IAW SRM 51-40-02.  REMOVED ALL CORRODED NUTPLATES IAW SRM 51-40-09.  FABRICATED AND INSTALLED A NEW DOUBLER AFTER CUTTING OUT THE DAMAGE AREA.  INSTALL DOUBLER IAW EC 5320-01534.  REFINISH ALL MATERIALS IAW CPM 51-21-07.  ACFT WILL BE RELEASED AT THE END OF THE C-CHECK.
